# SDR FDEA201312183001

- Difficulty date: December 18, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 63,234 hours, 19,729 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fseu
- Part number: 285N001132
- Part serial: D000662
- Condition: Inoperative
- Location: Slat Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LEADING EDGE SLAT DISAGREE LIGHT ILLUMINATED DURING CONFIGURATION.  FOLLOWED QRH, UNEVENTFUL LANDING.  T/S PER FIM 27-81 FAULT TREE 803 FIG. 104 PG. 126 BLOCK 2, THE OVERLOAD INDICATOR WAS RESET.   CHECKED ALL RIGHT WING ROTARY ACTUATORS PER MM 27-81-18 FIG 6, NON TRIPPED.  RAN FLAPS/SLATS SEVERAL CYCLES AND PERFORMED BITE CHECK ON THE FSEU, NO FAULTS REOCCURRED.  FLAPS/SLATS OPERATE NORMALLY AT THIS TIME, NO FAULTS NOTED. ACFT OK FOR FLIGHT.
